# SDR A6WA200340003

- Difficulty date: December 18, 2002
- Submitted: February 3, 2003
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED NOSE GEAR OPEN WARNING IN FLIGHT AND GEAR DISAGREE MESSAGE IN FLIGHT.  SERVICED STRUT.  (M)
